Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Bipancyclicity in k-ary n-cubes with faulty edges under a conditional fault assumption.

Xiang, Y. and Stewart, I.A. (2011) 'Bipancyclicity in k-ary n-cubes with faulty edges under a conditional fault assumption.', IEEE transactions on parallel and distributed systems., 22 (9). pp. 1506-1513.

Abstract

We prove that a k-ary 2-cube Q^k_2 with 3 faulty edges but where every vertex is incident with at least 2 healthy edges is bipancyclic, if k \geq 3, and k-pancyclic, if k \geq 5 is odd (these results are optimal). We go on to show that when k \geq 4 is even and n \geq 3, any k-ary n-cube Q^k_n with at most 4n − 5 faulty edges so that every vertex is incident with at least 2 healthy edges is bipancyclic, and that this result is optimal.

Item Type:Article
Keywords:Interconnection networks. k-ary n-cubes. Fault-tolerance. Bipancyclicity.
Full text:PDF - Accepted Version (282Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1109/TPDS.2011.22
Publisher statement:© 2010 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Record Created:28 Oct 2010 12:50
Last Modified:26 Aug 2011 09:14

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library